Compensated compactness and the Heisenberg group.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 601-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Heisenberg group, Sobolev space, Hardy space, weak convergence theorem, compensated compactness, Jacobian
@article{MAN_1995__301_4_165310,
author = {Loukas Grafakos and Richard Rochberg},
title = {Compensated compactness and the {Heisenberg} group.},
journal = {Mathematische Annalen},
pages = {601--612},
year = {1995},
volume = {301},
number = {4},
zbl = {0900.43001},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165310/}
}
Loukas Grafakos; Richard Rochberg. Compensated compactness and the Heisenberg group.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 601-612. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165310/